Julian Cocciolone Lost His Life to Suicide on Accutane
Dying for better skin
A look at the dangerous – and sometimes deadly – side-effects…
The Australian news show “Sunday Night” has just aired an excellent investigative report on Accutane, and the birth control pills Yasmin, Yaz, Diane-35, all being prescribed for acne. Yet the drugs are killing the young users by either suicide or strokes. Find the link to the excellent piece below.
About three weeks ago on August 17 the Daily Mail out of London published an article by a “doctor” stating that the acne drug, Accutane, which carries a warning for suicide, is still worth trying (http://www.dailymail.co.uk/health/article-2396167/Its-linked-suicide–acne-drug-Roaccutane-worth-trying.html) The following day on August 18 I posted a reply to that article titled “Accutane, with Black Box Warning for suicide, is still worth trying???” questioning why, with such a serious warning would anyone want to try this deadly drug? ( http://www.drugawareness.org/accutane-with-black-box-warning-for-suicide-is-still-worth-trying/)
But last week I was contacted by our New Zealand Director for the International Coalition for Drug Awareness, Tracy Lee, who shared with me the following television investigative report from the program “Sunday Night” out of Australia. Well when I saw it aired on August 18 it was easy to put two and two together to see why the Daily Mail article came out the day before. Clearly the drug maker had caught wind this news expose was coming out on the 18th and they wanted to head off the bad publicity. I see this all the time.
I strongly urge you to watch the following very well done half hour television investigative report on the dangers of, not only Accutane, but also the birth control pills Diane-35, Yasmin ,Yaz, which are being prescribed for acne as well and killing the young users via strokes.
Because Accutane is known to produce drops in blood sugar producing hypoglycemia it is easy to understand how it can produce both depression and suicide. But also keep in mind that the depression caused by the Accutane can lead to an additional prescription for antidepressants to treat the medication-induced depression which will in turn magnify the suicidal tendencies produced by the first drug.
You will find that Julian’s father became so completely distraught over Julian’s death that he took his own life. Let’s hope and pray that he was not given antidepressants which pushed him over the edge to suicide thus causing prescription drug-induced suicide to take the lives of half of this family.
WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have long warned can be even more dangerous than staying on the drugs! The FDA warns that any abrupt change in dose of an antidepressant can produce suicide, hostility or psychosis. And these reactions can come on very rapidly! Find the CD here: http://store.drugawareness.org/
Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”
3,484 total views, 1 views today